# SDR C2XA11CL240

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 23,630 hours, 18,006 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4364
- Condition: Faulty
- Location: Horiz Stab
- Part time: 22,480 hours, 15,347 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4294 THE CREW REPORTED AN AUTO TRIM FAIL MESSAGE WHEN AUTOPILOT WAS ENGAGED.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE HORIZONTAL STAB CONTROL UNIT (HSCU).  OPERATIONAL CHECKS WERE GOOD.
